# SDR A6WA200940001

- Difficulty date: January 2, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 13,115 hours, 12,021 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Unit
- Part number: 20035008067
- Part serial: A2432
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 13,115 hours, 12,021 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT 14TH DUCT WARNING MSG ON DESCENT INTO PHL, QRH PERFORMED, REQUIRED LANDING WITH RT ENGINE AT IDLE THRUST.  R&R BLEED AIR LEAK CALL UNIT IAW AMM 36-21-10.  RAN RT ENGINE AT TAKE OFF POWER FOR 30 MINUTES AND 30 MINUTES AT IDLE.  OPS CHECK GOOD.
